# SDR UALA2009091502913

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,002 hours, 12,787 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 271
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK MICROPHONE NOT HEARD ON SPEAKER.  SWAPPED CAPT ACP WITH 1ST OBS ACP.  AUDIO FUNCTIONS AT CAPT ACP NOW CHECK GOOD.  REPLACED FIRST OBS AUDIO SELECT PANEL, OPS CHECKED GOOD.
